Journal article icon

Journal article

Mathematical modelling of non-axisymmetric capillary tube drawing

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S002211200800147X

Authors


Griffiths, IM More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
605
Pages:
181-206
Publication date:
2008-06-25
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
URN:
uuid:a6fa076d-f724-49f0-99a8-56f7afbd30e1
Source identifiers:
1940
Local pid:
pubs:1940

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP